# SDR UIEA2013070100347

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,724 hours, 21,277 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part serial: C0952
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR DRIVE EICAS DURING CLIMB, CW QRH REF DDG.  R & R NR 2 IDG REF MM 24-11-01-4, OPS LK CK GOOD.
